# SDR SWAA2015012636096

- Difficulty date: January 15, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 50,394 hours, 29,295 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER STATION 101.9, RIB CRACKED IN VERTICAL STIFFENER 1ST ONE FROM FRONT, 1 INCH UP FROM BOTTOM OF RIB.  R & R RIB IAW SRM.
